# SDR DALA2022101406658

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,255 hours, 21,954 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: CLEANED GIRT BAR FLOOR FITTINGS & PROX SENSOR AREA. CYCLED DOOR ARM/DISARM LEVER NUMEROUS TIMES.NO TROUBLE FOUND. (2449007)
